# SDR UIEA2021072901649

- Difficulty date: July 26, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Lt Eng Bleed
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L ENG BLD OVHT EICAS(  PERFORMED BITE OF AIR SUPPLY MODULE PER AMM 36-23-00-715-001. NO FAULTS FOUND NO PRIOR HISTORY. OK TO CONTINUES.  )
